MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI EVOLVE; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI EVOLVE; INSTRUMENT, BIOPSY
Catalog Number EJM4011
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.No photos were provided for review.The device was returned; sample evaluation is pending.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when connecting a luer lock syringe to the top of suction port, it did not create a seal.Different types of syringes were used, reinsertion of new jamshidi needle causing a longer procedure.
 
Additional Manufacturer Narrative
H11: one needle was received by our quality team and evaluated.During evaluation, a 10ml luer lock syringe was attached and fluid (water) drawn.No issues were observed; no leaks were identified.The failure could not be recreated.Therefore, the reported failure could not be confirmed, and a root cause could not be identified.A review of the device history record (dhr) for part: ejm4011 lot: 0001628990 was conducted.No confirmed quality issues or rejections related to the reported incident were identified.The review verified that all procedural and functional criteria required for product release were fully satisfied.The complaint was entered into the complaint management system and will be tracked & trended for future occurrences and reviewed/investigated through the quality data analysis process.B5 (describe event or problem), g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction, additional information, and device evaluation), h3 (device eval by manufacturer?), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when connecting a luer lock syringe to the top of suction port, it did not create a seal.Different types of syringes were used, reinsertion of new jamshidi needle causing a longer procedure.Based on follow up response it was further reported that there was no fluid caused by the loose seal failure.The patient was successfully treated.The patient was not injured; patient procedure took longer.

Brand Name
JAMSHIDI EVOLVE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24131573
Report Number1423507-2026-00009
Device Sequence Number21432648
Product Code KNW
UDI-Device Identifier10885403464157
UDI-Public(01)10885403464157(17)300630(10)0001628990
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEJM4011
Device Lot Number0001628990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown